Couldn't find what you looking for?

TRY OUR SEARCH!

I was on the shot for 5 yrs. And never really experienced any bad side effects, , then I got off the shot for about 2 1/2 yrs. To be blessed with a baby girl, then got right bk on it and OMG!!!! I AM HAVING EVERY SIDE EFFECT THERE IS,, I HAVE LOST SO MUCH OF MY HAIR, MY MOODS ARE UP AND DOWN, IM MAD THEN NOT,, I JUST HHHAAATTEE IT ALL RIGHY NOW!!!
Reply

Loading...

I am having the same problem and just noticed a thin spot on the top of my head
Reply

Loading...

all over thinking I have been on the shot for 3.5 weeks. my hair is down my back but when I comb or brush it I am combing out combful and filled brushes of hair. my hair isn't dry. just shedding extremely. wish I had not done this.
Reply

Loading...

So it’s been three/four months since I have come off the injection by not getting my second one, and nearly six or seven months since I went on it in the first place. My hair has finally stopped falling out, my period has just come back this month and I’m stating to feel more positive. My hair is a lot thinner than it was, I’m taking hair supplements and avoiding too much heat (hair drying/straightening) and whilst I’m happy to of stopped shedding like a dog in summer my hair is not the same as it was. I hope everyone who suffers with the effects comes off it asap and sees improvement shortly afterwards. I will never go back on the injection or any other kind of contraceptive because of this.
Reply

Loading...

I was just curious did your hair ever grow back?
Reply

Loading...

Im 24 and have been on the shot for about 6 months in between shots i was gaing about 5 pounds and it wasn’t til the second shot that i noticed my hair was thinning out dramatically i went to brush it and chunks would come out i cant even wear my hair down without feeling self conscious of my bald spots i thought about shaving my head and and taking vitamins kinda like a starting fresh thing but im scared of my hair not growing back
Reply

Loading...

Yes girl it will grow back. I had the same problem back in 2001 it took about 6-8 months for everything to go back normal and my hair grew back and no more issues.
Reply

Loading...

Hi!
I'm 21 and after having my second shot of deep I've decided to not continue with it! It has caused me to have a small bald patch on the side of my head, and a large one on the back of head. After my second shot it has spread more and the hair has started to thin a lot more. I wasn't made aware that this would be a side effect, and even when I went back for the 2nd injection, my doctor told me it probably wasn't related even doing a blood test. But I know my body isn't reacting well. BE CAREFUL!!
Reply

Loading...

Hi, I seem to be experiencing what you are. I have been on the shot for about a year but I hadn't noticed the thinning until about 3 months ago. My hair doesn't fall out in clumps, but it is constantly shedding. I used to have pretty thick hair but it has thinned a lot. When I take a shower or brush my hair, at least 30 hairs come out. I'm just really annoyed at the moment because my doctor never warned me about this. I didnt attribute my hair loss to depo until just a few days ago, which sucks because I just got my shot a week ago. I take it to stop my period because I have severe severe cramping and heavy bleeding but now I don't know what to do, put up with pain or accept losing my hair ?
Reply

Loading...

Has your hair grown back? I am interested in a class action law suit there are so many women who were affected, my hair never grew back. Doctor continued to prescribe it.
Reply

Loading...

Did your hair come back?
Reply

Loading...

I was on the depo for 3 years 16 years ago after the birth of my first child. My hair has never grown back. I have hair loss all around the front of my head.
Reply

Loading...

Im on the depo shot will my edges grow bak
Reply

Loading...